# SDR SWAA2015061140612

- Difficulty date: May 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE SEAT TRACK CRACKED AT BS 727A+17, RBL 45.5.   REPAIRED THE SEAT TRACK IAW EA.
